Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 221, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 12, 2020, 6:33 PM CDT for Washington County, Alabama; Greene County, Perry County, Wayne County, Mississippi. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2020, 6:33 PM CDT (23:33 UTC)
- Expired
- Jul 12, 2020, 7:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Washington County, AL, Greene County, MS, Perry County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 95 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 6:42 PM CDT | TSTM WND DMG | Chatom, AL | HIGHWAY 45 CLOSED NEAR CHATOM DUE TO TREES AND POWER LINES DOWN ACROSS THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 12, 3:40 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2332 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.9
The text
As transmitted.
990
WUUS54 KMOB 122333
SVRMOB
ALC129-MSC041-111-153-130015-
/O.NEW.KMOB.SV.W.0221.200712T2333Z-200713T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
633 PM CDT Sun Jul 12 2020
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Washington County in southwestern Alabama...
Northeastern Perry County in southeastern Mississippi...
Southern Wayne County in southeastern Mississippi...
Northern Greene County in southeastern Mississippi...
* Until 715 PM CDT.
* At 631 PM CDT, a cluster of severe thunderstorms was located over
Clara, or 9 miles southwest of Waynesboro, moving southeast at 30
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Chatom, Clara, Tibbie, State Line, Buckatunna, Fruitdale and
McIntosh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Damaging winds and continuous cloud to ground lightning is occurring
with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3164 8894 3162 8813 3122 8800 3122 8889
3145 8894
TIME...MOT...LOC 2331Z 300DEG 27KT 3156 8873
HAIL...0.75IN
WIND...60MPH
$$
CGAL2 follow-up statements
440
WWUS54 KMOB 122348
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
648 PM CDT Sun Jul 12 2020
ALC129-MSC041-111-153-130015-
/O.CON.KMOB.SV.W.0221.000000T0000Z-200713T0015Z/
Washington AL-Perry MS-Wayne MS-Greene MS-
648 PM CDT Sun Jul 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WASHINGTON...NORTHEASTERN PERRY...SOUTHERN WAYNE AND NORTHERN
GREENE COUNTIES...
At 647 PM CDT, a cluster of severe thunderstorms was located 5 miles
southwest of Buckatunna, or 12 miles south of Waynesboro, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Chatom, Clara, Tibbie, State Line, Buckatunna, Fruitdale and
McIntosh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3164 8894 3162 8813 3122 8800 3122 8889
3145 8894
TIME...MOT...LOC 2347Z 300DEG 27KT 3150 8860
HAIL...0.75IN
WIND...60MPH
$$
CGAL954
WWUS54 KMOB 130009
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
709 PM CDT Sun Jul 12 2020
ALC129-MSC041-111-153-130017-
/O.EXP.KMOB.SV.W.0221.000000T0000Z-200713T0015Z/
Washington AL-Perry MS-Wayne MS-Greene MS-
709 PM CDT Sun Jul 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON...NORTHEASTERN
PERRY...SOUTHERN WAYNE AND NORTHERN GREENE COUNTIES WILL EXPIRE AT
715 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Alabama...and southeastern Mississippi.
Remember, a Severe Thunderstorm Warning still remains in effect for
southern Washington County and southeastern Greene County until 800
PM CDT.
LAT...LON 3164 8894 3162 8813 3122 8800 3122 8889
3145 8894
TIME...MOT...LOC 0007Z 300DEG 27KT 3143 8845
$$
CGALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:53 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Jul 12, 3:53 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
353 PM CDT Sun Jul 12 2020
.NEAR TERM UPDATE /Now Through Monday/...Two quick things I
wanted to update with the afternoon forecast. The first is a brief
update on the line of strong to severe storms that are now at our
doorstep. The cold pool seems to have accelerated the storms as
usual with these systems and have arrived a few hours earlier than
expected across our northern areas. What this means is that
storms will have slightly better instability and a better
likelihood of staying more organized to the coast. Damaging winds
will remain to be the primary threat and shear has decreased some.
Some small hail to nickle size cannot be ruled out especially
with the stronger storms; however, high temperatures will likely
cause significant melting of hail.
The second issue at hand is the heat advisory for tomorrow. After
some deep intense thought I wen't ahead with the heat advisory for
southeastern Mississippi except Wayne county. This will also include
Mobile and Baldwin counties. With the likelihood of the MCS moving
through earlier and bringing rain to most of the area this afternoon
and evening I would expect dewpoints to increase tomorrow. This
coupled with a more substantial seabreeze will help keep low-level
moisture locked in through the peak heating leading to high heat
index values. With the upper ridge discussed in the previous
discussion still nosing over our western areas I went with the areas
that would have the best overlap. Nonetheless, our whole area will
likley see heat indices in the triple digits for most of the
afternoon tomorrow and some expansion might be warranted. BB/03
&&
PREVIOUS NEAR TERM DISCUSSION ISSUED AT 138 PM CDT...We are still
stuck sandwiched between a strengthening upper ridge over Western
Texas and New Mexico and a weakening upper trough draped over the
northeastern US. As a result, northwesterly flow remains over
most of the state of Alabama with several subtle shortwaves
chugging along the periphery of the ridge. What appears to be a
mid-level front extended north to south across Alabama marking the
difference between drier air to the east (PWATS of 1 to 1.5
inches) and deep moist air to the west (PWATS of 2 to 2.25
inches). MLCape values along and west of this boundary have
climbed to near 3000 J/KG with a strong north to south Cape
gradient across our area. An ongoing line of strong to severe
storms (MCS) was located just north of Birmingham. Typically in
this sort of pattern these MCS's will ride along the Cape
gradient. As a result, the ongoing line of strong to severe storms
will continue it's tour of Alabama and enter our area from the
north by late this afternoon and evening. The atmosphere will be
primed for damaging winds with 25-35 knots of 0-3KM bulk shear and
more than sufficient cape values. While low, a tornado cannot be
completely ignored. This will be true where 0-3KM bulk shear
values approach 35+ knots. Storms will continue into the evening
likely reaching the coast by around 11 pm to midnight. Storms will
likely weaken given the loss of daytime heating; however, there
still should be enough cape to keep storms going along the leading
edge of the outflow boundary.
Tomorrow will look more like a standard summer day as the outflow
from tonight storms will likely push offshore and wipe out some of
the moisture across the area. Most of the day will be spent
recovering. The best area of storms will likely be along the coast
where the best moisture will be able to recover and surface
forcing would be maximized along the afternoon seabreeze
circulation. Like almost every afternoon, a few strong to severe
storms will be possible but dry air will likely limit coverage and
severe potential.
Temperatures will continue to be hot with the presence of the
upper ridge to our west. The good news is that tonights MCS might
mix the atmosphere making it a little cooler this evening;
however, the added low level moisture will probably bump dewpoints
up in the morning and lead to peak solar heating during the
morning. Temperatures will quickly rise into the low 90s with
dewpoints in the mid 70s. Heat indexes will range from 104-108
with the highest heat indexes likely over Southeast Mississippi,
Mobile and Baldwin counties. I am still mulling over the potential
for another heat advisory tomorrow as I wan't to see how much we
mix out this afternoon. Vertical mixing that brings drier air to
the surface would be the one saving grace from the downright
oppressive heat except usually when that happens our temperatures
spike up into the mid to upper 90s. You really can't win around
here as it's going to be hot one way or the other. I will likely
re-analyze the potential for a heat advisory later this afternoon
and provide an update with the 4 pm package. Lows will still be
in the 70s and I would not expect that to change until November.
Rip current risk will be low today increasing to Moderate tomorrow
as the next swell approaches our beaches. BB/03
&&
.SHORT TERM /Monday night Through Wednesday night/...The trough
over the east coast will lift out allowing the upper ridge to
slowly nose east through the period. However, the area remains on
the eastern periphery of the ridge resulting in continued north
to northwest flow aloft. As the upper trough departs, some drier
mid level air will work into northeastern portions of the area
Tuesday into Wednesday. This will maintain scattered showers and
thunderstorms with the greatest coverage to west during peak
heating where higher amounts of deep layer moisture will reside.
The main story will continue to be the heat with highs in the low
to mid 90s with a few upper 90s possible. The high humidity will
create heat index values between 103 to 109 at times and a heat
advisory may be needed for portions of the area both Tuesday and
Wednesday. Temperatures overnight will not provide much relief from
the daytime heat as we fall into the mid to low 70s inland with
upper 70s to near 80 at the beaches on both nights. /13
&&
.EXTENDED TERM /Thursday Through Sunday/...Northeast to east mid
level flow prevails through the extended term period, but becoming
more predominately easterly toward the end of the period as a mid
level high pressure ridge becomes entrenched across the eastern
portion of the country but to the north of our forecast area.
Meanwhile, weak high pressure at the sfc will maintain a weak flow
pattern. The winds will primarily be diurnally-driven with the
daily sea/land breeze cycle and afternoon heating through the
period. Daily thunderstorm chances continue to hover around 40-50
percent throughout the period as weak disturbances embedded within
the easterly flow aloft pass over the area and act on a moist and
moderately unstable boundary layer. The coverage of showers and
storms will be focused along the sea breeze near the coast each
late morning into early afternoon and then farther inland during
the late afternoon and early evening hours. Daytime temperatures
will continue to hover in the mid 90s inland and low 90s along the
coast, with heat indices remaining in the 100 to 107 degree
range. Lows will continue to be in the mid 70s over the interior
and in the upper 70s near and along the coast each night. /13
&&
.MARINE...No impacts are forecast except winds and waves higher near
showers and storms. /29
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Heat Advisory until 6 PM CDT this evening for ALZ261>266.
FL...None.
MS...Heat Advisory until 6 PM CDT this evening for MSZ067-075-076-078-
079.
GM...None.
&&
This product is also available on the web at:
http://weather.gov/mobIn the hours before
Special weather statement, Jul 12, 3:35 PM CDT, 2 hours 58 minutes before
Special Weather Statement National Weather Service Mobile AL 335 PM CDT Sun Jul 12 2020 ALZ052-MSZ067-076-122100- Washington AL-Greene MS-Wayne MS- 335 PM CDT Sun Jul 12 2020 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... SOUTHWESTERN WASHINGTON...SOUTHEASTERN WAYNE AND NORTHEASTERN GREENE COUNTIES UNTIL 400 PM CDT... At 334 PM CDT, the strong thunderstorm was located 4 miles southeast of Buckatunna, or 12 miles west of Chatom, moving southeast at 45 mph. Wind gusts of 45 to 55 mph will be possible with this storm. Locations impacted include... Tibbie, State Line, Buckatunna and Fruitdale. LAT...LON 3155 8857 3160 8840 3130 8810 3117 8849 TIME...MOT...LOC 2034Z 330DEG 40KT 3150 8847 CGAL
Special weather statement, Jul 12, 3:56 PM CDT, 2 hours 37 minutes before
Special Weather Statement National Weather Service Mobile AL 356 PM CDT Sun Jul 12 2020 ALZ054-055-122130- Wilcox AL-Monroe AL- 356 PM CDT Sun Jul 12 2020 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH CENTRAL MONROE AND SOUTH CENTRAL WILCOX COUNTIES UNTIL 430 PM CDT... At 355 PM CDT, the strong thunderstorm was located 4 miles northeast of Vredenburgh, or 8 miles south of Camden, moving southeast at 20 mph. Wind gusts of 40 to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of north central Monroe and south central Wilcox Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for south central Alabama. LAT...LON 3187 8735 3194 8729 3185 8703 3172 8711 TIME...MOT...LOC 2055Z 294DEG 17KT 3187 8725 CGAL
Special weather statement, Jul 12, 4:28 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Mobile AL
428 PM CDT Sun Jul 12 2020
ALZ053-054-122215-
Wilcox AL-Clarke AL-
428 PM CDT Sun Jul 12 2020
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN CLARKE AND WESTERN WILCOX COUNTIES UNTIL 515 PM CDT...
At 427 PM CDT, the strong thunderstorm was located 6 miles east of
Vineland, or 14 miles northeast of Thomasville, moving east at 35
mph.
Wind gusts of 45 to 55 mph will be possible with this storm.
Locations impacted include...
Pine Hill and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southwestern Alabama.
LAT...LON 3211 8724 3209 8722 3183 8746 3183 8750
3182 8750 3181 8752 3180 8752 3184 8760
3199 8783 3199 8767 3200 8766 3200 8763
3213 8762 3213 8752 3222 8752
TIME...MOT...LOC 2127Z 287DEG 30KT 3207 8756
CGALSpecial weather statement, Jul 12, 5:15 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Mobile AL
515 PM CDT Sun Jul 12 2020
ALZ262-264-FLZ201-122245-
Baldwin Central AL-Baldwin Inland AL-Escambia Inland FL-
515 PM CDT Sun Jul 12 2020
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
BALDWIN AND WEST CENTRAL ESCAMBIA COUNTIES UNTIL 545 PM CDT...
At 514 PM CDT, the strong thunderstorm was located over Bay Minette,
moving southeast at 25 mph.
Wind gusts of 45 to 55 mph will be possible with this storm.
Locations impacted include...
Bay Minette, Robertsdale, Loxley, Stapleton and I65 And AL 225.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Alabama...and northwestern Florida.
LAT...LON 3086 8790 3088 8789 3087 8790 3091 8793
3092 8791 3090 8790 3090 8789 3091 8790
3093 8790 3102 8770 3070 8740 3053 8771
TIME...MOT...LOC 2214Z 330DEG 23KT 3089 8781
JLHSpecial weather statement, Jul 12, 6:14 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
614 PM CDT Sun Jul 12 2020
ALZ052-MSZ067-075-076-130000-
Washington AL-Perry MS-Greene MS-Wayne MS-
614 PM CDT Sun Jul 12 2020
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WASHINGTON...NORTHEASTERN PERRY...SOUTHERN WAYNE AND
NORTHERN GREENE COUNTIES UNTIL 700 PM CDT...
At 613 PM CDT, a cluster of strong thunderstorms was located 5 miles
southeast of Mill Creek, or 14 miles east of Laurel, moving
southeast at 25 mph.
Wind gusts of 45 to 55 mph will be possible with this storm.
Locations impacted include...
Chatom, Clara, Tibbie, Millry, State Line, Buckatunna and Fruitdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Alabama...and southeastern Mississippi.
LAT...LON 3143 8894 3172 8894 3158 8846 3168 8827
3133 8820 3133 8889 3143 8895
TIME...MOT...LOC 2313Z 304DEG 21KT 3163 8890
CGALLocal storm report, Jul 12, 6:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
632 PM CDT SUN JUL 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TSTM WND DMG RIVER FALLS 31.36N 86.54W
07/12/2020 COVINGTON AL 911 CALL CENTER
TREES DOWN NEAR RIVER FALLS.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 2:58 PM CDT | Special Weather Statement | MOB | Choctaw | 47 min |
| Jul 12, 3:26 PM CDT | Heat Advisory | MOB | Baldwin, Mobile | 28 hr |
| Jul 12, 3:28 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 47 min |
| Jul 12, 3:35 PM CDT | Special Weather Statement | MOB | Washington | 25 min |
| Jul 12, 3:56 PM CDT | Special Weather Statement | MOB | Wilcox | 34 min |
| Jul 12, 4:01 PM CDT | Severe Thunderstorm Warning | MOB | Monroe, Wilcox | 44 min |
| Jul 12, 4:21 PM CDT | Severe Thunderstorm Warning | MOB | Monroe, Wilcox | 54 min |
| Jul 12, 4:28 PM CDT | Special Weather Statement | MOB | Wilcox | 47 min |
| Jul 12, 4:51 PM CDT | Areal Flood Advisory | MOB | Monroe, Wilcox | 114 min |
| Jul 12, 4:56 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 31 min |
| Jul 12, 5:15 PM CDT | Special Weather Statement | MOB | Baldwin | 30 min |
| Jul 12, 5:15 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Clarke, Conecuh, Monroe, Wilcox | 45 min |
| Jul 12, 5:23 PM CDT | Flash Flood Warning | MOB | Monroe, Wilcox | 112 min |
| Jul 12, 5:35 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 55 min |
| Jul 12, 5:49 PM CDT | Special Marine Warning | MOB | 56 min | |
| Jul 12, 5:57 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia | 48 min |
| Jul 12, 6:19 PM CDT | Special Marine Warning | MOB | 116 min | |
| Jul 12, 6:36 PM CDT | Areal Flood Advisory | MOB | Covington, Crenshaw, Escambia | 114 min |
| Jul 12, 6:42 PM CDT | Special Marine Warning | MOB | 80 min | |
| Jul 12, 3:07 PM CDT | Special Weather Statement | MOB | Wayne | 38 min |
| Jul 12, 6:14 PM CDT | Special Weather Statement | MOB | Wayne | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2020Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.